# SDR IPXA2024080490427

- Difficulty date: August 4, 2024
- Submitted: August 15, 2024
- Operation: Air carrier
- Aircraft: N373UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 66809
- Aircraft time: 8,254 hours, 3,320 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Condition: Faulted
- Location: Zone 800
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ENTRY DOOR LIGHT ON OVERHEAD PANEL ON IN FLIGHT. NO EICAS MESSAGE R/R PSEU PER AMM 32-09-04/PB401 NO HELP RETURN ORIGINAL PART. R/R L1 DOOR PROX SWITCH S194 PER AMM 52-71-01-964-211 STILL NO HELP. CONTNUED T/S PER SSM 52-71-01-101 MEASURED PIN 5 TO GND FOUND SHORTED. CONTINUE PER WDM 52-71-01-101 DISCONNECT D1678 AND D4726 MEASURED PIN 5 AND PIN 38 GND STILL EXIST. EXTRACTED PIN 5 AND PIN 38 GROUND STILL EXIST. SUSPECT WIRE IS SHORTED TO GND. ORDERED SUBSEQUENT HARWARE. T/S COORDINATED WITH TECH SUPPORT.  OPEN.
